# SDR VNAA2019100194101

- Difficulty date: September 4, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 8,240 hours, 7,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 121168
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT OF SEVERAL EMERGENCY LIGHTS INOP PRIOR TO FIRST FLIGHT OF DAY. INSPECTED SYSTEM AND FOUND #3 EPSU BATTERY BAD.REMOVED AND REPLACED #3 EPSU BATTERY IAW CRJ 900 AMM 33-51-17-0000/400-801 OPS CHECK GOOD AT THIS TIME.
